Authors: Borisavljević, Mirjana
Došen, Kosta 
Petrić, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Kauffman monoids
Journal: Journal of Knot Theory and its Ramifications
Volume: 11
Issue: 2
First page: 127
Last page: 143
Issue Date: 26-Aug-2002
Rank: M22
ISSN: 0218-2165
DOI: 10.1142/S0218216502001524
Abstract: 
This paper gives a self-contained and complete proof of the isomorphism of freely generated monoids extracted from Temperley-Lieb algebras with monoids made of Kauffman's diagrams.
Publisher: World Scientific

Show full item record

SCOPUSTM   
Citations

31
checked on Jun 24, 2024

Page view(s)

49
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.